# SDR R61A2025022600105

- Difficulty date: February 5, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANTENNA INTERNAL DOUBLER AT FWD FUSELAGE FWD CARGO BETWEEN FR19-20,STR26L-27L.  ANTENNA INTERNAL DOUBLER AT FUSELAGE FWD CARGO BETWEEN FR19-20, STR26L-27L, REMOVED AND REPLACED IAW SRM 51-41-02
